# SDR SIMA20131112009

- Difficulty date: November 12, 2013
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 34,049 hours, 31,544 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, FOUND COCKPIT UNDERFLOOR HATCH IS CRACKED IN TWO SPOTS AT THE AFT RT LOCKING PIN BRACKET.  REMOVED AND REPLACED HATCH SURROUND FRAME IAW SRM 51-40-02. PRESSURE LEAK CHECKED GOOD IAW AMM 21-31-00-700-808A. NO LEAKS NOTED.
